# SDR GLBA97035

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Service Door
- Condition: Not Latched
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - SERVICE DOOR ANNUNCIATOR CAME ON AT ROTATION.  MAINTENANCE FIRMLY SECURED AVIONICS SERVICE DOOR.  (M)
